# SDR DALA2018032001812

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 51,955 hours, 24,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE REINSTALLED  LENS.  ACFT OK FOR SERVICE.
